# SDR AALA202501026652

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 33,029 hours, 13,523 cycles
- Engine: Cfmint CFM567B242
- Engine time: 34,814 hours, 14,854 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: CA01962B
- Condition: Clogged
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THE # 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED FOR TWO MINUTES AFTER TAKEOFF AND REPEATEDLY THROUGHOUT THE FLIGHT. MAINTENANCE REPLACED THE #2 ENGINE FULE FILTER PER AMM 73-11-02 (AALA202501026652) AND THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER AMM 73-34-01. (AALA202501024023) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
